# SDR AALA201805179013

- Difficulty date: May 16, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 59,695 hours, 25,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 9C EMERGENCY LIGHT PLASTIC HOUSING WAS FOUND BROKEN.  MAINTENANCE REPLACED THE EMERGENCY LIGHT HOUSING IAW CMM 25-22-52, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
